# SDR QXEA2011111101214

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 24,465 hours, 25,302 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING RUBBER ODOR WITH APU BLEED AND RECIRC FAN ON.  PLACED RECIRCULATION FAN ON MEL 21-20-2 DMI 535705.  RETURNED TO SERVICE.
